# SDR BQVA20150129001

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N300FJ
- Make and model: Emb EMB-505
- Aircraft serial: 50500046
- Aircraft time: 1,155 hours, 897 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Chafed
- Location: Lt Aileron
- Part time: 1,155 hours, 897 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON CABLE CHAFING AT OTBD BELL CRANK.
